# SDR EVCA20221111001

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N479AE
- Make and model: Bell 206L-4
- Aircraft serial: 52479
- Aircraft time: 3,809 hours, 7,225 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001P
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN L/H UPPER ATTACHMENT TAILBOOM FITTING P/N 206-032-409-001P DURING 100 HOUR INSPECTION
